# SDR UPS07849414

- Difficulty date: February 21, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 75898332
- Condition: Damaged
- Location: Fs 80 L20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN LONGERON FRAME AND SHEAR TIE HAS DRILLED STOP MARK AND FRAME HAS SEVERAL OPEN HOLES AT STA 80 L20R.  REMOVED DAMAGED SECTION OF FRAME.  FABRICATED 2 EACH REPAIR SPLICES, 1 FRAME SECTION AND 1 SHEAR TIE.  INSTALLED IAW SRM 53-02-00-0 FIG 002, 51-3-2.
